Pacific Journal of Mathematics

Extensions of generalized homology theories.

Friedrich W. Bauer

Article information

Pacific J. Math. Volume 128, Number 1 (1987), 25-61.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55N20: Generalized (extraordinary) homology and cohomology theories
Secondary: 55N07: Steenrod-Sitnikov homologies 55P55: Shape theory [See also 54C56, 55Q07]


Bauer, Friedrich W. Extensions of generalized homology theories. Pacific J. Math. 128 (1987), no. 1, 25--61.

Export citation


  • [1] F. Adams, Stable homotopy and generalized homology, Chicago Lecture Notes in Mathem. The Univ. of Chicago Press (1974).
  • [2] F. W. Bauer, A shape theory with singular homology, Pacific J. Math., 62 (1976), 25-65.
  • [3] F. W. Bauer, Under what conditions are shape homology E* and Steenrod homologySE* isomorphic Shape Theory and Geometric Topology Proceedings, Dubrovnik 1981 Lecture Notes in Math., Vol. 870.
  • [4] F. W. Bauer, Duality in manifolds,Annali di Matematica Pura ed Applicata (TV) (XXXV), (1984),241-302.
  • [5] L. G. Brown, Characterizing Ext(X) "K-Theory and Operator Algebras" Athens, Georgia, Lecture Notes in Math., 575 (1975), 10-18.
  • [6] L. G. Brown, R. G. Douglas and P. A. Fillmore, Extensions of C*-algebras and K-homology, Ann.of Math., (2) 105 (1977),265-324.
  • [7] D. A. Edwards and H. M. Hastings, Cech and Steenrod Homotopy Theories with Applications to GeometricTopology, Lecture Notes in Math.,542 (1976).
  • [8] D. S. Kahn, J. Kaminker and C. Schochet, Generalized homology theories on compact metric spaces, Michigan Math. J., 24 (1977),203-224.
  • [9] J. Kaminker and C. Schochet, K-theoryand Steenrod homology; Applications to the Brown-Douglas-Fillmore theory of operator algebras, Trans. Amer. Math. So, 227 (1977), 63-107.
  • [10] M. Kernchen, Bemerkungen zur Borel-Moore-Homologie,Manuscripta Math., 39 (1982), 111-118.
  • [11] Ju. Lisica, Strong theory of shapes and Steenrod-Sitnikov Homology, Sib. Math. J.,24 No. 4, (1983),557-572.
  • [12] J. Milnor, On the Steenrod homology theory, Berkeley, (unpublished manuscript) (1960).
  • [13] K. Morita, Cech cohomology and covering dimension for topological spaces, Fund. Math., LXXXVII (1975), 31-51.